Purchase this Product and Earn 0.50 Reward Points ($0.50)

Nurofen 24 Meltlets Berry Burst

Earn 0.50 Reward Points
$24.99

Ibuprofen 200mg

You will earn up to 0.5 Larson's Points which are redeemable on your next purchase.

Details

Nurofen Meltlets start to melt in your mouth quickly for headache relief wherever and whenever you need it. Ibuprofen pain relief that melts on your tongue conveniently without the need to take with water, making them great for when you’re out and about.

For the temporary relief of pain and/or inflammation associated with: Headache Migraine headache Tension headache Muscular pain Cold & flu symptoms Period pain Dental pain Sinus pain Back pain Arthritic pain Reduces fever.

UPC_9300711857711

Directions

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years: Take 1 to 2 meltlets initially, then 1 to 2 meltlets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old except on doctor’s advice.

Ingredients

 

Active Ingredient (per meltlet): Ibuprofen 200mg. Contains sucralose Nurofen Meltlets contains synthetic flavours

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. DO NOT USE IF: • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. • during the last 3 months of pregnancy. UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: • for more than 3 days at a time. • if you have asthma. • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. • if you are trying to become pregnant or during the first 6 months of pregnancy. • in children suffering from chickenpox (varicella). • in children suffering from dehydration through diarrhoea and/or vomiting. • if you are taking other medication regularly. • if you are aged 65 years or older. • in children under 12 years of age. Stop use and see your doctor immediately if you have an allergic reaction.

Reviews

There are no reviews yet.

Add a review

Nurofen 24 Meltlets Berry Burst

Earn 0.50 Reward Points
$24.99